Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have tight and thick foreskin. Will it be cured by medicine and ointment?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1373 Questions
I am 50 yrs old having tight foreskin but could retract.
Last 3 months my foreskin is getting thick and now I can't open / retract my foreskin.
I am not a diabetic patient. Last month I had my executive health check up and everything is normal in respect of blood, urine, kidney, lever, heart, ECG, ECO, TMT, Ultrasonography of full abdomen.
I want to get cured by medicine and ointment and not willing to go for surgery.
Please help.

For your information, my brain tumor (forth ventricle heamangoblasto with obstructive hydrocephalus) was operated in 1998 and my Kidney stone was removed through urine passage in 2008.

Posted Tue, 8 Jan 2013 in Men's Health
Answered by Dr. G.Srinivasan 1 hour later
Welcome to XXXXXXX
Apply soap and water during bath and try to retract gently.
Use of coconut oil/liquid paraffin after bath to that area may help to keep the area supple and may work.
But it is better to get examined and then decide about the above.
Hope this helps. Kindly revert back for doubts if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor